| Model Number |
2013 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
| Date of Event |
08/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Per the instructions for use for novasure a patient with any anatomic condition that could lead to the weakening of the myometrium (e.G.Uterine perforation) is contraindicated to receive a novasure ablation.
Event or Problem Description
It was reported on (b)(6) 2025, during a laparoscopic procedure, the physician observed uterine perforations at the fundus and posterior wall.The physician used the medal sound and the suresound dilators.Fluid was noted exiting from the fundal perforation site.The perforations were treated with a coagulation device and hysteroscopy was completed.The novasure device was then inserted following a successful cavity integrity assessment and the ablation was performed.No other information is available.